Anadin Extra Caplets (16 tablets)
Anadin Extra Caplets are created using a powerful triple action formula consisting of aspirin, paracetamol and caffeine which when combined, offers a quick form of pain relief for those suffering from aches, pains and headaches. Each element of the formula plays a vital role in reducing and relieving pain. The Asprin directly targets the source of the pain, and the paracetamol works to block your body’s pain signals, while the caffeine in the formula helps to speed up the pain relief process meaning you can start to feel the effects of the tablets within as little as five minutes.
Anadin Extra can be used as a form of pain relief for a variety of problems, these include headaches, migraine, period pain, back pain, muscle aches & pains, rheumatic pain, fever, toothache, cold & flu symptoms, sprains, strains, stiffness, lower back pain, sciatica joint swelling, neuralgia, fibrositis and a sore throat.
Aspirin BP 300 mg/caplet, Paracetamol Ph Eur 200 mg/caplet, Caffeine Ph Eur 45 mg/caplet, Maize Starch, Microcrystalline Cellulose (E460), Hydrogenated Vegetable Oil, Hydroxypropyl Methylcellulose (E464), Polyethylene Glycol, Pregelatinised Starch and Povidone.
Suitable for adults aged 16 or over, children aged below 16 should not consume this product unless otherwise advised by a doctor. Take two tablets with a drink of water, if necessary this can be repeated every 4 hours to further relieve pain. You should not consume more than 8 tablets within a 24 hour period. If your symptoms persist, please contact your GP to discuss your symptoms
- You should not consume more than 8 tablets within a 24hour period.
- Do not give to children aged under 16, unless otherwise advised by a doctor.
- Always keep out of sight and reach of children.
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
Have your products delivered for £2.90 and have them delivered within 3-5 working days.
Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.